# SDR REXA201200096

- Difficulty date: January 4, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 17,217 hours, 14,917 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Condition: Out Of Adjust
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT EMERGENCY HATCH FELL OPEN ON GROUND.  INDICATORS WERE LINED UP BUT DOOR DOES NOT SECURE PROPERLY.  ADJUSTED TRIM PIECE ON DOOR, PERFORMED OPS CHECK OF CREW ESCAPE HATCH IAW AMM 52-22-00.  OPS CHECK GOOD.  OK FOR SERVICE.
